Alert archive / Oklahoma / River Flood Warnings in 2016

River Flood Warning 1, NWS Tulsa, OK

March 8, 2016LeFlore County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Mar 8, 2016, 9:10 AM CST for LeFlore County, Oklahoma. It took effect at Mar 9, 2016, 12:00 PM CST. It was in force for 55 hr.

The area

The outline as issued.

The facts

Issued
Mar 8, 2016, 9:10 AM CST (15:10 UTC)
In effect from
Mar 9, 2016, 12:00 PM CST
Expired
Mar 11, 2016, 7:10 PM CST
In force
55 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

County LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 18 km from the middle of the area, began a volume at 15:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Poteau River near Panama (PANO2). The gauge peaked at 30.30 ft at Mar 10, 2016, 3:00 AM CST.

actionminormoderate203003/0803/0903/1003/1103/1203/13
Action stage
29 ft
Minor stage
29 ft
Moderate stage
33 ft
Major stage
41 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07249413, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

876 
WGUS44 KTSA 081510
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
910 AM CST TUE MAR 8 2016


...The National Weather Service in Tulsa has issued a Flood Warning 
for the following rivers in Oklahoma...

  Poteau River near Panama affecting Le Flore County. 
  
OKC079-082310-
/O.NEW.KTSA.FL.W.0001.160310T0146Z-160312T0056Z/
/PANO2.1.ER.160310T0146Z.160310T1800Z.160311T1856Z.NO/
910 AM CST TUE MAR 8 2016

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Poteau River near Panama
* from Wednesday evening to at least Friday evening.
* At  8:30 AM Tuesday, the stage was 13.03 feet.
* Flood stage is 29.0 feet.
* Minor flooding is forecast at this time.
* Forecast...The Poteau River near Panama is expected to rise above 
  flood stage Wednesday evening and continue to rise to near 32.7 
  feet by early Thursday afternoon. The river is expected to fall 
  below flood stage early Friday afternoon. This forecast is based on
  the expected rainfall through Wednesday morning. Additional rainfall 
  is expected from Wednesday afternoon through Friday, which could 
  cause the river to rise higher and remain above flood stage longer. 
  Updates to this Flood Warning should be monitored closely.
* Impact...At 33.0 feet, moderate flooding of agricultural lands 
  occurs between Shady Point and Arkoma. Williams Road east of Panama
  and some local farm roads are flooded.
 
&&
 
LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449

$$
14 follow-up statements
682 
WGUS44 KTSA 081942
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
142 PM CST TUE MAR 8 2016


...The National Weather Service in Tulsa has issued a Flood Warning 
for the following rivers in Oklahoma...

  Poteau River near Poteau affecting Le Flore County. 
  

...Forecast flooding changed from Minor to Moderate severity for the 
following rivers in Oklahoma...

  Poteau River near Panama affecting Le Flore County. 
  
OKC079-090342-
/O.NEW.KTSA.FL.W.0004.160310T0300Z-160310T2332Z/
/PTAO2.1.ER.160310T0300Z.160310T0600Z.160310T1732Z.NO/
142 PM CST TUE MAR 8 2016

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Poteau River near Poteau
* from Wednesday evening to Thursday afternoon, or until the warning 
  is cancelled.
* At  1:00 PM Tuesday, the stage was  8.67 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...The Poteau River near Poteau is expected to rise above 
  flood stage late Wednesday evening and continue to rise to near 
  25.5 feet by late Wednesday night. The river is expected to fall 
  below flood stage late Thursday morning.
* Impact...At 26.0 feet, moderate valley flooding affects croplands 
  and farm roads from southeast of Poteau to the mouth of Brazil 
  Creek.
 
&&
 
LAT...LON 3513 9468 3495 9471 3495 9461 3506 9454 3513 9456

$$

OKC079-090342-
/O.EXT.KTSA.FL.W.0001.160309T1725Z-160312T1024Z/
/PANO2.2.ER.160309T1725Z.160310T1800Z.160312T0424Z.NO/
142 PM CST TUE MAR 8 2016

...Forecast flooding increased from Minor to Moderate severity...

The Flood Warning continues for 
 The Poteau River near Panama
* from Wednesday morning to late Friday night, or until the warning 
  is cancelled.
* At  1:30 PM Tuesday, the stage was 13.67 feet.
* Flood stage is 29.0 feet.
* Moderate flooding is forecast.
* Forecast...The Poteau River near Panama is expected to rise above 
  flood stage late Wednesday morning and continue to rise to near 
  37.2 feet by early Thursday afternoon. The river is expected to 
  fall below flood stage late Friday evening.
* Impact...At 37.0 feet, extensive flooding of crop and pasturelands 
  occur between Shady Point and Arkoma. Many roads in the floodplain 
  become impassable.
 
&&
 
LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449

$$
641 
WGUS84 KTSA 090107
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
707 PM CST TUE MAR 8 2016


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Poteau River near Poteau affecting Le Flore County. 
  
  Poteau River near Panama affecting Le Flore County. 
  
OKC079-090907-
/O.EXT.KTSA.FL.W.0004.160309T2343Z-160310T2327Z/
/PTAO2.1.ER.160309T2343Z.160310T0600Z.160310T1727Z.NO/
707 PM CST TUE MAR 8 2016

The Flood Warning continues for
  The Poteau River near Poteau.
* from Wednesday afternoon to Thursday afternoon, or until the 
  warning is cancelled.
* At  7:00 PM Tuesday, the stage was 13.41 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...The Poteau River near Poteau is expected to rise above 
  flood stage Wednesday afternoon and continue to rise to near 25.5 
  feet by Thursday before dawn. The river is expected to fall below 
  flood stage late Thursday morning.
* Impact...At 26.0 feet, moderate valley flooding affects croplands 
  and farm roads from southeast of Poteau to the mouth of Brazil 
  Creek.
 
&&
 
LAT...LON 3513 9468 3495 9471 3495 9461 3506 9454 3513 9456

$$

OKC079-090906-
/O.EXT.KTSA.FL.W.0001.160309T2006Z-160312T1745Z/
/PANO2.2.ER.160309T2006Z.160311T0000Z.160312T1145Z.NO/
707 PM CST TUE MAR 8 2016

...Flood Warning extended until Saturday morning...
The Flood Warning continues for
  The Poteau River near Panama.
* from Wednesday afternoon to Saturday morning, or until the warning 
  is cancelled.
* At  6:30 PM Tuesday, the stage was 16.88 feet.
* Flood stage is 29.0 feet.
* Moderate flooding is forecast.
* Forecast...The Poteau River near Panama is expected to rise above 
  flood stage early Wednesday afternoon and continue to rise to near 
  36.6 feet by Thursday evening. The river is expected to fall below 
  flood stage early Saturday morning.
* Impact...At 37.0 feet, extensive flooding of crop and pasturelands 
  occur between Shady Point and Arkoma. Many roads in the floodplain 
  become impassable.
 
&&
 
LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449

$$
203 
WGUS84 KTSA 090720
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
120 AM CST WED MAR 9 2016


...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Poteau River near Poteau affecting Le Flore County. 
  
...The Flood Warning continues for the following rivers in 
Oklahoma...

  Poteau River near Panama affecting Le Flore County. 
  
OKC079-090750-
/O.CAN.KTSA.FL.W.0004.000000T0000Z-160310T2327Z/
/PTAO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
120 AM CST WED MAR 9 2016

The Flood Warning is cancelled for
  The Poteau River near Poteau.
* At  1:00 AM Wednesday, the stage was 18.33 feet.
* Flood stage is 24.0 feet.
* Forecast...The Poteau River near Poteau will crest below flood 
  stage at 21.6 feet early Thursday afternoon.
 
&&
 
LAT...LON 3513 9468 3495 9471 3495 9461 3506 9454 3513 9456

$$

OKC079-091520-
/O.EXT.KTSA.FL.W.0001.160309T1541Z-160313T1230Z/
/PANO2.2.ER.160309T1541Z.160311T0000Z.160313T0630Z.NO/
120 AM CST WED MAR 9 2016

...Flood Warning extended until Sunday morning...
The Flood Warning continues for
  The Poteau River near Panama.
* from this morning to Sunday morning, or until the warning is 
  cancelled.
* At 12:30 AM Wednesday, the stage was 24.34 feet.
* Flood stage is 29.0 feet.
* Moderate flooding is forecast.
* Forecast...The Poteau River near Panama is expected to rise above 
  flood stage late this morning and continue to rise to near 35.0 
  feet by Friday before dawn. The river is expected to fall below 
  flood stage Sunday before dawn.
* Impact...At 37.0 feet, extensive flooding of crop and pasturelands 
  occur between Shady Point and Arkoma. Many roads in the floodplain 
  become impassable.
 
&&
 
LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449

$$
063 
WGUS84 KTSA 091423
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
823 AM CST WED MAR 9 2016


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Poteau River near Panama affecting Le Flore County. 
  
OKC079-092223-
/O.EXT.KTSA.FL.W.0001.160309T1800Z-160311T2217Z/
/PANO2.1.ER.160309T1800Z.160310T0600Z.160311T1617Z.NO/
823 AM CST WED MAR 9 2016

The Flood Warning continues for
  The Poteau River near Panama.
* from this afternoon to Friday afternoon, or until the warning is 
  cancelled.
* At  7:30 AM Wednesday, the stage was 27.73 feet.
* Flood stage is 29.0 feet.
* Minor flooding is forecast.
* Forecast...The Poteau River near Panama is expected to rise above 
  flood stage this afternoon and continue to rise to near 30.8 feet 
  by late tonight. The river is expected to fall below flood 
  stage late Friday morning.
* Impact...At 31.0 feet, minor agricultural flooding occurs. Williams 
  Road east of Panama is flooded.
 
&&
 
LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449

$$
638 
WGUS84 KTSA 091932
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
132 PM CST WED MAR 9 2016


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Poteau River near Panama affecting Le Flore County. 
  
OKC079-100332-
/O.EXT.KTSA.FL.W.0001.000000T0000Z-160310T1845Z/
/PANO2.1.ER.160309T2150Z.160310T0600Z.160310T1245Z.NO/
132 PM CST WED MAR 9 2016

The Flood Warning continues for
  The Poteau River near Panama.
* until Thursday afternoon, or until the warning is cancelled.
* At 12:30 PM Wednesday, the stage was 28.69 feet.
* Flood stage is 29.0 feet.
* Minor flooding is forecast.
* Forecast...The Poteau River near Panama is expected to rise above 
  flood stage late this afternoon and continue to rise to near 29.5 
  feet by late tonight. The river is expected to fall below 
  flood stage Thursday morning.
* Impact...At 29.0 feet, minor agricultural flooding occurs.
 
&&
 
LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449

$$
632 
WGUS84 KTSA 100120
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
720 PM CST WED MAR 9 2016


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Poteau River near Panama affecting Le Flore County. 
  
OKC079-100920-
/O.EXT.KTSA.FL.W.0001.000000T0000Z-160311T0000Z/
/PANO2.1.ER.160309T2015Z.160310T0600Z.160310T1800Z.NO/
720 PM CST WED MAR 9 2016

...Flood Warning extended until Thursday evening...
The Flood Warning continues for
  The Poteau River near Panama.
* until Thursday evening, or until the warning is cancelled.
* At 6:30 PM Wednesday, the stage was 29.66 feet.
* Flood stage is 29.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Poteau River near Panama will continue rising to 
  near 29.7 feet Thursday before dawn. The river is expected to fall 
  below flood stage early Thursday afternoon.
* Impact...At 29.0 feet, minor agricultural flooding occurs.
 
&&
 
LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449

$$
239 
WGUS84 KTSA 100737
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
137 AM CST THU MAR 10 2016


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Poteau River near Panama affecting Le Flore County. 
  
OKC079-101537-
/O.EXT.KTSA.FL.W.0001.000000T0000Z-160311T0130Z/
/PANO2.1.ER.160309T2015Z.160310T0715Z.160310T1930Z.NO/
137 AM CST THU MAR 10 2016

...Flood Warning extended until this evening...
The Flood Warning continues for
  The Poteau River near Panama.
* until this evening, or until the warning is cancelled.
* At  1:30 AM Thursday, the stage was 30.24 feet.
* Flood stage is 29.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Poteau River near Panama will continue falling to 
  below flood stage by this afternoon.
* Impact...At 31.0 feet, minor agricultural flooding occurs. Williams 
  Road east of Panama is flooded.
 
&&
 
LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449

$$
772 
WGUS84 KTSA 101354
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
754 AM CST THU MAR 10 2016


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Poteau River near Panama affecting Le Flore County. 
  
OKC079-102154-
/O.EXT.KTSA.FL.W.0001.000000T0000Z-160311T0440Z/
/PANO2.1.ER.160309T2015Z.160310T0930Z.160310T2240Z.NO/
754 AM CST THU MAR 10 2016

...Flood Warning extended until this evening...
The Flood Warning continues for
  The Poteau River near Panama.
* until this evening, or until the warning is cancelled.
* At  7:30 AM Thursday, the stage was 30.10 feet.
* Flood stage is 29.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Poteau River near Panama will continue falling to 
  below flood stage by late this afternoon.
* Impact...At 31.0 feet, minor agricultural flooding occurs. Williams 
  Road east of Panama is flooded.
 
&&
 
LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449

$$
325 
WGUS84 KTSA 102004
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
204 PM CST THU MAR 10 2016


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Poteau River near Panama affecting Le Flore County. 
  
OKC079-110404-
/O.EXT.KTSA.FL.W.0001.000000T0000Z-160311T0515Z/
/PANO2.1.ER.160309T2015Z.160310T0930Z.160310T2315Z.NO/
204 PM CST THU MAR 10 2016

...Flood Warning extended until this evening...
The Flood Warning continues for
  The Poteau River near Panama.
* until this evening, or until the warning is cancelled.
* At  1:30 PM Thursday, the stage was 29.51 feet.
* Flood stage is 29.0 feet.
* Minor flooding is occurring.
* Forecast...The Poteau River near Panama will continue falling to 
  below flood stage by late this afternoon.
* Impact...At 29.0 feet, minor agricultural flooding occurs.
 
&&
 
LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449

$$
474 
WGUS84 KTSA 110109
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
709 PM CST THU MAR 10 2016


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Poteau River near Panama affecting Le Flore County. 
  
OKC079-110909-
/O.EXT.KTSA.FL.W.0001.000000T0000Z-160312T1800Z/
/PANO2.1.ER.160309T2015Z.160310T0930Z.160312T1200Z.NO/
709 PM CST THU MAR 10 2016

...Flood Warning extended until Saturday afternoon...
The Flood Warning continues for
  The Poteau River near Panama.
* until Saturday afternoon, or until the warning is cancelled.
* At 6:30 PM Thursday, the stage was 29.02 feet.
* Flood stage is 29.0 feet.
* Forecast...The Poteau River near Panama will fall below flood 
  stage this evening, falling to 28.0 feet Friday Morning. The 
  river however is expected to again rise briefly to flood stage 
  of 29.0 feet Saturday morning before falling again. Therefore 
  the flood warning has been extended through Saturday afternoon.  
* Impact...At 29.0 feet, minor agricultural flooding occurs.
 
&&
 
LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449

$$
925 
WGUS84 KTSA 110847
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
246 AM CST FRI MAR 11 2016


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Poteau River near Panama affecting Le Flore County. 
  
OKC079-111646-
/O.CON.KTSA.FL.W.0001.000000T0000Z-160312T1800Z/
/PANO2.1.ER.160309T2015Z.160310T0930Z.160312T1200Z.NO/
246 AM CST FRI MAR 11 2016

The Flood Warning continues for
  The Poteau River near Panama.
* until Saturday afternoon, or until the warning is cancelled.
* At  2:30 AM Friday, the stage was 28.55 feet.
* Flood stage is 29.0 feet.
* Forecast...The Poteau River near Panama is expected to rise to near
  flood stage Saturday morning.
* Forecast...The Poteau River near Panama has currently fallen below 
  flood stage...however it is expected to again rise briefly to 
  flood stage of 29.0 feet Saturday morning before falling again. 
* Impact...At 29.0 feet, minor agricultural flooding occurs.
 
&&
 
LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449

$$
344 
WGUS84 KTSA 111313
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
713 AM CST FRI MAR 11 2016


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Poteau River near Panama affecting Le Flore County. 
  
OKC079-112113-
/O.CON.KTSA.FL.W.0001.000000T0000Z-160312T1800Z/
/PANO2.1.ER.160309T2015Z.160310T0930Z.160312T1200Z.NO/
713 AM CST FRI MAR 11 2016

The Flood Warning continues for
  The Poteau River near Panama.
* until Saturday afternoon, or until the warning is cancelled.
* At  6:30 AM Friday, the stage was 28.35 feet.
* Flood stage is 29.0 feet.
* Forecast...The Poteau River near Panama is expected to rise to near
  flood stage Saturday morning.
* Impact...At 29.0 feet, minor agricultural flooding occurs.
 
&&
 
LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449

$$
731 
WGUS84 KTSA 111923
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
122 PM CST FRI MAR 11 2016


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Poteau River near Panama affecting Le Flore County. 
  
OKC079-120322-
/O.CON.KTSA.FL.W.0001.000000T0000Z-160312T1800Z/
/PANO2.1.ER.160309T2015Z.160310T0930Z.160312T1200Z.NO/
122 PM CST FRI MAR 11 2016

The Flood Warning continues for
  The Poteau River near Panama.
* until Saturday afternoon, or until the warning is cancelled.
* At 12:30 PM Friday, the stage was 27.98 feet.
* Flood stage is 29.0 feet.
* Forecast...The Poteau River near Panama is expected to rise to near
  flood stage Saturday morning.
* Impact...At 29.0 feet, minor agricultural flooding occurs.
 
&&
 
LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449

$$
397 
WGUS84 KTSA 120110
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
710 PM CST FRI MAR 11 2016


...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Poteau River near Panama affecting Le Flore County. 
  
OKC079-120140-
/O.CAN.KTSA.FL.W.0001.000000T0000Z-160312T1800Z/
/PANO2.1.ER.160309T2015Z.160310T0930Z.160311T0045Z.NO/
710 PM CST FRI MAR 11 2016

The Flood Warning is cancelled for
  The Poteau River near Panama.
* At  6:30 PM Friday, the stage was 27.22 feet.
* Flood stage is 29.0 feet.
* The river fell below flood stage yesterday evening.
* Forecast...The Poteau River near Panama will continue falling and 
  remain below flood stage.
* Impact...At 29.0 feet, minor agricultural flooding occurs.
 
&&
 
LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Mar 8, 5:16 AM CST, 3 hours 54 minutes earlier.

Area forecast discussion, Mar 8, 5:16 AM CST, 3 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
516 AM CST TUE MAR 8 2016

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.

TSRA increasing early this morning across SW OK will continue to
move to the east and northeast, affecting the E OK terminals
during the mid to late morning and the NW AR terminals mainly
early to mid afternoon. IFR conditions are likely in the stronger
storms, especially MLC and FSM, with MVFR conditions expected to
prevail for much of the valid TAF period, even in the absence of
any precipitation. The majority of the terminals should be
precipitation free for a portion of the evening/overnight, with
fog possible at the favored terminals. Additional thunderstorms
may begin to affect MLC/FSM prior to 12Z tomorrow.

&&

.PREV DISCUSSION... /ISSUED 253 AM CST TUE MAR 8 2016/

DISCUSSION...

Several waves of rain and storms will traverse the region through
Thursday...in largely meridional flow aloft downstream from an
upper low over northern Mexico. The first wave of precip is making
its way across during the overnight...and the next wave...already
taking shape over west central/southwest TX...will arrive later
today. The best chance for any severe weather...given extensive
cloudiness putting limits on destabilization...would be with cells
on the southern fringe of the precip shield across SE OK...if a
few breaks in the clouds can develop. Kinematic fields would
support rotating storms if low levels can destabilize.

Pops were reduced over a good portion of the region tonight per
latest short term model data showing a lull in the activity before
the next wave of activity late Tuesday night into Wednesday. The
begin time of the flash flood watch was adjusted back a bit based
on this. The latest data has trended toward an axis of heavy qpf
from the arklatex into western/central AR Wednesday and Thursday.
Several points along area rivers in this region may flood from the
cumulative effect of multiple rounds of rain/storms...thus a flash
flood watch is in effect from late tonight thru Thursday. Precip
coverage will drop off Thursday night...but will increase again
Friday/Friday night as the closed upper low...over TX at this
time...transitions to an open wave and lifts north overhead. The
bulk of the weekend looks precip free attm...and the tranquil
weather is expected to continue into next week.

Lacy

&&

.TSA Watches/Warnings/Advisories...
OK...Flash Flood Watch from late tonight through Thursday afternoon
     for OKZ049-053-069-072-074>076.

AR...Flash Flood Watch from late tonight through Thursday afternoon
     for ARZ001-002-010-011-019-020-029.

&&

AVIATION...22
Hazardous weather outlook, Mar 8, 9:06 AM CST, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
906 AM CST TUE MAR 8 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-091045-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
906 AM CST TUE MAR 8 2016

...HEAVY RAIN AND FLOODING LIKELY THIS WEEK...
...ELEVATED SEVERE THUNDERSTORM POTENTIAL THIS AFTERNOON AND
EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA.
	ONSET...THIS AFTERNOON.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
    AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
    ONSET...THIS AFTERNOON.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...MOST OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS MORNING.

DISCUSSION... SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE TO
PUSH TO THE NORTHEAST THIS MORNING INTO EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS. AS AREAL COVERAGE INCREASES TODAY...HEAVY
RAINFALL IS POSSIBLE ACROSS MUCH OF EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS...AND MAY LEAD TO FLASH FLOODING BY THIS AFTERNOON.

A FLASH FLOOD WATCH IS IN EFFECT FOR MOST OF EASTERN OKLAHOMA ANDALL
OF NORTHWEST ARKANSAS THROUGH THURSDAY.

ADDITIONALLY...SHOWERS AND THUNDERSTORMS WILL BECOME MORE ORGANIZED
OVER WESTERN AND CENTRAL PORTIONS OF TEXAS THIS MORNING. THESE
STORMS WILL MOVE TO THE NORTHEAST AND REACH PARTS OF SOUTHEAST
OKLAHOMA BY EARLY THIS AFTERNOON. STRONG DEEP LAYER SHEAR WILL
SUPPORT A THREAT FOR ORGANIZED STORMS IN PARTS OF SOUTHEAST OKLAHOMA
AND EVENTUALLY INTO WEST CENTRAL ARKANSAS...DEPENDING ON HOW MUCH
INSTABILITY CAN DEVELOP. THE MAIN SEVERE WEATHER THREATS WOULD BE
HAIL TO THE SIZE OF GOLF BALLS AND 60 TO 70 MPH WIND
GUSTS...ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT.

AN OVERALL LULL IN THE ACTIVITY IS EXPECTED FOR MUCH OF THIS
EVENING AND INTO THE OVERNIGHT...EXCEPT FOR PERHAPS PORTIONS OF
SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ADDITIONAL WIDESPREAD
SHOWERS AND THUNDERSTORMS WILL LIKELY BEGIN TO MOVE INTO SOUTHEAST
OKLAHOMA FROM PORTIONS OF NORTH TEXAS TOWARD SUNRISE WEDNESDAY
MORNING...AND WILL ONCE AGAIN INCREASE THE THREAT FOR HEAVY RAIN AND
LOCALIZED FLOODING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...
           HEAVY RAIN POTENTIAL.
FRIDAY THROUGH SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BE ONGOING WEDNESDAY
MORNING ESPECIALLY ACROSS PARTS OF SOUTHEAST OKLAHOMA...WITH THIS
ACTIVITY SPREADING TOWARD THE NORTHEAST THROUGH THE DAY. AS THIS
OCCURS...THE HEAVY RAIN AND FLASH FLOODING THREAT WILL INCREASE
ACROSS SOUTHEAST OKLAHOMA AND INTO NORTHWEST ARKANSAS...WORSENING
WITH ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS THAT SHOULD AFFECT
THE SAME AREA LATE WEDNESDAY NIGHT AND INTO THURSDAY. RAINFALL
AMOUNTS IN THE 5 TO 7 INCH RANGE WILL BE POSSIBLE THROUGH THURSDAY
AFTERNOON TO THE SOUTHEAST OF A LINE FROM ROGERS TO STIGLER TO
ANTLERS.

THE ACTIVE WEATHER PATTERN WILL PERSIST INTO THE WEEKEND...WITH AT
LEAST SMALL SHOWER AND THUNDERSTORM CHANCES CONTINUING THROUGH
SUNDAY. DRY WEATHER AND WELL ABOVE NORMAL TEMPERATURES SHOULD
RETURN FOR THE EARLY PART OF NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 9:32 PM CSTSpecial Weather StatementTSACraig, Nowata, Okfuskee, Okmulgee, Rogers, Tulsa43 min
Mar 7, 10:12 PM CSTSpecial Weather StatementTSAPittsburg48 min
Mar 7, 10:24 PM CSTSpecial Weather StatementTSACraig, Creek, Mayes, Nowata, Ottawa, Rogers and 3 more21 min
Mar 7, 11:05 PM CSTSpecial Weather StatementTSACraig, Nowata, Ottawa, Washington40 min
Mar 8, 12:50 AM CSTSpecial Weather StatementTSANowata, Rogers, Tulsa, Washington40 min
Mar 8, 7:48 AM CSTRiver Flood AdvisoryTSAAdair36 hr
Mar 8, 7:53 AM CSTRiver Flood AdvisoryTSACherokee36 hr
Mar 8, 10:29 AM CSTSpecial Weather StatementTSAChoctaw46 min
Mar 8, 11:06 AM CSTSpecial Weather StatementTSAPittsburg39 min
Mar 8, 11:08 AM CSTSpecial Weather StatementTSAChoctaw52 min
Mar 8, 11:43 AM CSTAreal Flood AdvisoryTSAMcIntosh, Okfuskee, Okmulgee, Pittsburg2 hr
Mar 8, 1:10 PM CSTRiver Flood WarningTSAAdair54 hr
Mar 8, 1:10 PM CSTRiver Flood WarningTSACherokee4 days
Mar 8, 1:42 PM CSTRiver Flood WarningTSALeFlore52 hr
Mar 8, 2:11 PM CSTRiver Flood AdvisoryTSAPushmataha44 hr

Nearby

River Flood Warnings in Oklahoma, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.